# SDR 2000ZZZX703

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Nacelle
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT COWL DOOR HAS 3 INCH CRACK OUTSIDE SKIN AT INLET SCOOP NR 3 ENGINE.  STOP DRILLED, NDT CONFIRMED CRACK HAS BEEN STOPPED.  WELDED CRACK AND NDT NO FLAWS.  IT IS ACCEPTABLE TO RETURN TO SERVICE PER EO 99-136 WITH APPROVED 8110-3 DATED 9-8-99.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
